×

Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids. (English. Russian original) Zbl 0211.54905

Math. USSR, Sb. 7(1969), 569-596 (1970); translation from Mat. Sb., N. Ser. 78(120), 579-610 (1969).

MSC:

57M25 Knots and links in the \(3\)-sphere (MSC2010)
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
20F36 Braid groups; Artin groups
55N99 Homology and cohomology theories in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI EuDML